# SDR CA970227006

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 206076022101
- Condition: Sheared
- Location: Spline Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PUMP DRIVE SHAFT SHEARED AT A POINT JUST BEFORE THE SPLINE AREA.
